# SDR CALA2025101410062

- Difficulty date: October 11, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 51,181 hours, 18,376 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751021
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  FWD CARGO PIT BAFFLE BETWEEN STA 500J AND 500K IS CRACKED.  . REMOVED AND REPLACED CRACKED BAFFLE IAW B737-900ER SRM 51-40-02 AND SRM 51-40-05 AND DRAWING 143A7505.
